An existence theorem for parabolic equations on RN with discontinuous nonlinearity

Josef Hofbauer, L. P. Simon

Research output: Article

12 Citations (Scopus)

Abstract

We prove existence of solutions for parabolic initial value problems ∂tu = △u + f(u) on RN, where f : R → R is a bounded, but possibly discontinuous function.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalElectronic Journal of Qualitative Theory of Differential Equations
Publication statusPublished - jan. 25 2002

Fingerprint

Discontinuous Nonlinearities
Discontinuous Functions
Initial value problems
Parabolic Problems
Existence Theorem
Parabolic Equation
Initial Value Problem
Existence of Solutions

ASJC Scopus subject areas

  • Analysis

Cite this

@article{ef06036c77504a4fa6784a6366d34655,
title = "An existence theorem for parabolic equations on RN with discontinuous nonlinearity",
abstract = "We prove existence of solutions for parabolic initial value problems ∂tu = △u + f(u) on RN, where f : R → R is a bounded, but possibly discontinuous function.",
author = "Josef Hofbauer and Simon, {L. P.}",
year = "2002",
month = "1",
day = "25",
language = "English",
pages = "1--9",
journal = "Electronic Journal of Qualitative Theory of Differential Equations",
issn = "1417-3875",
publisher = "University of Szeged",

}

TY - JOUR

T1 - An existence theorem for parabolic equations on RN with discontinuous nonlinearity

AU - Hofbauer, Josef

AU - Simon, L. P.

PY - 2002/1/25

Y1 - 2002/1/25

N2 - We prove existence of solutions for parabolic initial value problems ∂tu = △u + f(u) on RN, where f : R → R is a bounded, but possibly discontinuous function.

AB - We prove existence of solutions for parabolic initial value problems ∂tu = △u + f(u) on RN, where f : R → R is a bounded, but possibly discontinuous function.

UR - http://www.scopus.com/inward/record.url?scp=3042785863&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3042785863&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:3042785863

SP - 1

EP - 9

JO - Electronic Journal of Qualitative Theory of Differential Equations

JF - Electronic Journal of Qualitative Theory of Differential Equations

SN - 1417-3875

ER -